Rocky Mountain Journal of Mathematics

Jacobian problems in differential equations and algebraic geometry

Gary H. Meisters

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 12, Number 4 (1982), 679-706.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1250128113

Digital Object Identifier
doi:10.1216/RMJ-1982-12-4-679

Mathematical Reviews number (MathSciNet)
MR683862

Zentralblatt MATH identifier
0523.34050

Citation

Meisters, Gary H. Jacobian problems in differential equations and algebraic geometry. Rocky Mountain J. Math. 12 (1982), no. 4, 679--706. doi:10.1216/RMJ-1982-12-4-679. http://projecteuclid.org/euclid.rmjm/1250128113.


Export citation